Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 130, Number 10

All articles in this issue are freely accessible.

Directed inverse limits of spatial locales
Wei He and Till Plewe.
Proc. Amer. Math. Soc. 130 (2002), 2811-2814
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1908261
Lawlessness and rank restrictions in certain finitary groups
C. J. E. Pinnock.
Proc. Amer. Math. Soc. 130 (2002), 2815-2819
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1908262
Applications of a theorem of H. Cramér to the Selberg class
J. Kaczorowski and A. Perelli.
Proc. Amer. Math. Soc. 130 (2002), 2821-2826
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1908263
On locally finite $p$-groups satisfying an Engel condition
Alireza Abdollahi and Gunnar Traustason.
Proc. Amer. Math. Soc. 130 (2002), 2827-2836
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1908264
Forcing a Boolean algebra with predesigned automorphism group
Tapani Hyttinen and Saharon Shelah.
Proc. Amer. Math. Soc. 130 (2002), 2837-2843
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1908905
A proof of Weinberg’s conjecture on lattice-ordered matrix algebras
Jingjing Ma and Piotr J. Wojciechowski.
Proc. Amer. Math. Soc. 130 (2002), 2845-2851
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1908906
Normal bases for Hopf-Galois algebras
H. F. Kreimer.
Proc. Amer. Math. Soc. 130 (2002), 2853-2856
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1908907
A proof of a partition theorem for $[\mathbb Q]^{n}$
Vojkan Vuksanovic.
Proc. Amer. Math. Soc. 130 (2002), 2857-2864
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1908908
Induction formula for the Artin conductors of mod $ℓ$ Galois representations
Yuichiro Taguchi.
Proc. Amer. Math. Soc. 130 (2002), 2865-2869
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1908909
Convexity numbers of closed sets in $\mathbb R^{n}$
Stefan Geschke and Menachem Kojman.
Proc. Amer. Math. Soc. 130 (2002), 2871-2881
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1908910
A Covering Theorem with applications
C. J. Neugebauer.
Proc. Amer. Math. Soc. 130 (2002), 2883-2891
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1908911
Construction of orthonormal wavelets using Kampé de Fériet functions
Ahmed I. Zayed.
Proc. Amer. Math. Soc. 130 (2002), 2893-2904
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1908912
A generalization of Lomonosov’s inequality and its applications to invariant subspaces
Shamim I. Ansari.
Proc. Amer. Math. Soc. 130 (2002), 2905-2909
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1908913
$L^{p}$ boundedness of localization operators associated to left regular representations
M. W. Wong.
Proc. Amer. Math. Soc. 130 (2002), 2911-2919
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1908914
On wavelets interpolated from a pair of wavelet sets
Ziemowit Rzeszotnik and Darrin Speegle.
Proc. Amer. Math. Soc. 130 (2002), 2921-2930
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1908915
Asymptotics of Sobolev embeddings and singular perturbations for the $p$-Laplacian
Manuel del Pino and César Flores.
Proc. Amer. Math. Soc. 130 (2002), 2931-2939
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1908916
Excesses, duality gaps and weak compactness
Stephen Simons.
Proc. Amer. Math. Soc. 130 (2002), 2941-2946
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1908917
Positive solutions of a logistic equation on unbounded intervals
Li Ma and Xingwang Xu.
Proc. Amer. Math. Soc. 130 (2002), 2947-2958
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1908918
Admissible vectors for the regular representation
Hartmut Führ.
Proc. Amer. Math. Soc. 130 (2002), 2959-2970
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1908919
Self-commutator inequalities in higher dimension
Mircea Martin.
Proc. Amer. Math. Soc. 130 (2002), 2971-2983
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1908920
Continuity and differentiability for weighted Sobolev spaces
Yoshihiro Mizuta and Tetsu Shimomura.
Proc. Amer. Math. Soc. 130 (2002), 2985-2994
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1908921
An example of amenable Kac systems
Chi-Keung Ng.
Proc. Amer. Math. Soc. 130 (2002), 2995-2998
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1908922
Ergodicity of the action of the positive rationals on the group of finite adeles and the Bost-Connes phase transition theorem
Sergey Neshveyev.
Proc. Amer. Math. Soc. 130 (2002), 2999-3003
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1908923
Positive eigenvalues of second order boundary value problems and a theorem of M. G. Krein
Steve Clark and Don Hinton.
Proc. Amer. Math. Soc. 130 (2002), 3005-3015
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1908924
Helgason-Marchaud inversion formulas for Radon transforms
Boris Rubin.
Proc. Amer. Math. Soc. 130 (2002), 3017-3023
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1908925
Triples of arrangements and local systems
Daniel C. Cohen.
Proc. Amer. Math. Soc. 130 (2002), 3025-3031
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1908926
Geometric characterizations of some classes of operators in C*-algebras and von Neumann algebras
Charles Akemann and Nik Weaver.
Proc. Amer. Math. Soc. 130 (2002), 3033-3037
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1908927
Finite sums of commutators
Ciprian Pop.
Proc. Amer. Math. Soc. 130 (2002), 3039-3041
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1908928
A priori estimates for higher order multipliers on a circle
A. Alexandrou Himonas and Gerard Misiolek.
Proc. Amer. Math. Soc. 130 (2002), 3043-3050
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1908929
On the complexity of the description of $*$-algebra representations by unbounded operators
Lyudmila Turowska.
Proc. Amer. Math. Soc. 130 (2002), 3051-3065
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1908930
Stabilization of evolution equations by noise
Anna A. Kwiecinska.
Proc. Amer. Math. Soc. 130 (2002), 3067-3074
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1908931
Approximation of convex bodies by axially symmetric bodies
Marek Lassak.
Proc. Amer. Math. Soc. 130 (2002), 3075-3084
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1908932
A Ramsey theorem for measurable sets
M. Laczkovich.
Proc. Amer. Math. Soc. 130 (2002), 3085-3089
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1908933
On classes of maps which preserve finitisticness
Akira Koyama and Manuel A. Moron.
Proc. Amer. Math. Soc. 130 (2002), 3091-3096
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1908934
A counterexample concerning Whitney reversible properties
Janusz J. Charatonik and Wlodzimierz J. Charatonik.
Proc. Amer. Math. Soc. 130 (2002), 3097-3099
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1908935
New identities of differential operators from orbital integrals on $\mathrm{GL}(r,\mathbf{C})$
Paul Mezo.
Proc. Amer. Math. Soc. 130 (2002), 3101-3110
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1908936
$G$-coincidences for maps of homotopy spheres into CW-complexes
Daciberg L. Gonçalves, Jan Jaworowski and Pedro L. Q. Pergher.
Proc. Amer. Math. Soc. 130 (2002), 3111-3115
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1908937
Any 3-manifold 1-dominates at most finitely many 3-manifolds of $S^{3}$-geometry
Claude Hayat-Legrand, Shicheng Wang and Heiner Zieschang.
Proc. Amer. Math. Soc. 130 (2002), 3117-3123
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1908938
American Mathematical Society